# SDR DALA2025100607266

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BLUE ELECTRICAL PUMP HYD FLUID AND GREASE COME OUT THROUGH HOSE DRAIN.   REPLACED BLUE ELECTRIC PUMP (2075 GJ) IAW A319 AMM TASK 29-12-51 -000-001-A AND TASK 29-12-51-400-001-A. (1234342).
